MathSciNet Relay Station
MathSciNet bibliographic data
MR1219237 35J65 (58E05)
Bartsch, Thomas Infinitely many solutions of a symmetric Dirichlet problem. Nonlinear Anal. 20 (1993), no. 10, 1205–1216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement